Drug Eruption due to Vegetamin® A

Mari Suzuki, Kaori Hosokawa, Kayoko Matsunaga, Ritsuko Hayakawa

研究成果: Article査読

抄録

A 52-year-old male had complained of fever, lymphadenopathy and skin eruption since May 19th 1985. He was referred to our clinic for further examination on July 18th. He had been treated with various antipsychotic drugs since 1976 because of schizophrenia. We found out Vegetamin® A had been added to previous medication from 1983. His symptoms were improved after elimination of this drug.Provocation and lymphocyte stimulation test of phenobarbital, which is contained in Vegetamin® A, showed positive reaction. Pathological finding of the skin was vasculitis.

本文言語English
ページ(範囲)581-585
ページ数5
ジャーナルskin research
29
3
DOI
出版ステータスPublished - 01-01-1987
外部発表はい

All Science Journal Classification (ASJC) codes

  • Dermatology
  • Infectious Diseases

フィンガープリント 「Drug Eruption due to Vegetamin® A」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル